# SDR SWIA201128498

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 27,756 hours, 22,007 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS WILL NOT ILLUMINATE IN THE FORWARD HALF OF THE CABIN.  (FLT 3762)  REPAIRED WIRE AT FORWARD FLOOR LEVEL EMERGENCY LIGHT STRIP.
